KI-Beratung Beta

Produktbild: Nonlinearity: Ordinary and Fractional Approximations by Sublinear and Max-Product Operators
Band 147

Nonlinearity: Ordinary and Fractional Approximations by Sublinear and Max-Product Operators

106,99 €

inkl. gesetzl. MwSt., Versandkostenfrei


Beschreibung

Produktdetails

Einband

Taschenbuch

Erscheinungsdatum

22.12.2018

Abbildungen

XI, 293 p.

Verlag

Springer

Seitenzahl

293

Maße (L/B/H)

23,5/15,5/1,7 cm

Gewicht

470 g

Auflage

Softcover reprint of the original 1st edition 2018

Sprache

Englisch

ISBN

978-3-030-07788-4

Beschreibung

Produktdetails

Einband

Taschenbuch

Erscheinungsdatum

22.12.2018

Abbildungen

XI, 293 p.

Verlag

Springer

Seitenzahl

293

Maße (L/B/H)

23,5/15,5/1,7 cm

Gewicht

470 g

Auflage

Softcover reprint of the original 1st edition 2018

Sprache

Englisch

ISBN

978-3-030-07788-4

Herstelleradresse

Springer-Verlag KG
Sachsenplatz 4-6
1201 Wien
AT

Email: ProductSafety@springernature.com

Noch keine Bewertungen vorhanden

Verfassen Sie die erste Bewertung zu diesem Artikel

Helfen Sie anderen Kundinnen und Kunden durch Ihre Meinung.

Kundinnen und Kunden meinen

Bewertungen (0)

  • Produktbild: Nonlinearity: Ordinary and Fractional Approximations by Sublinear and Max-Product Operators

  • Approximation by Positive Sublinear Operators.- High order Approximation by Max-Product Operators.- Conformable Fractional Approximations using Max-Product operators.- Caputo Fractional Approximation using positive Sublinear operators.- Canavati Fractional Approximations using Max-product operators.- Iterated Fractional Approximations using Max-product operators.- Mixed Conformable Fractional Approximation using Positive Sublinear Operators.- Approximation of Fuzzy numbers using Max-product operators.- High Order Approximation by Multivariate Sublinear and Max-product Operators.- High Order Approximation by Sublinear and Max-product Operators using Convexity.- High Order Conformable Fractional Approximation by Max-Product Operators using Convexity.- High Order Approximation by Multivariate Sublinear and Max-product Operators under Convexity.